Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I'm on the Loestrin 20 pill and have been for nearly 7 years, for the last three months, instead of getting normal fresh bright red blood, I've been getting dark brown blood, old blood and not new fresh. Could anyone tell me if they have experienced this? Is this normal?
    • #1
    • Thread Starter
    #1

    No one?
    • #2
    #2

    I'm also on Loestrin 20 and am experiencing that right now, however it's only day three of my break so not sure if fresh blood will follow... but previously I've always had fresh blood on Day 2. I had a little 'breakthrough discharge' (basically brown discharge/blood) last week so I'm thinking it may just be due to that but I'm going to wait and see.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 9, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.